# SDR UIEA2018081001654

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,620 hours, 18,769 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE WHILE STARTING APU ON GROUND, SECOND START ATTEMPT ALSO UNSUCCESFUL. SERVICED APU OIL IAW AMM 12-13-04. FOLLOWED FIM 49-11 FAULT TREE 987/988 NO FAULTS NOTED APU STARTED FIRST ATTEMPT.
